Journal of Lie Theory, Vol. 11, No. 2, pp. 469-481 (2001)

Brownian Motion and the Heat Kernels of Iwasawa $NA$-Type Groups

M. J. Cornwall

1 Martin Place
Sydney N.S.W. 2000

Abstract: Let $G$ be a semisimple Lie group with a finite centre and Iwasawa decomposition $NAK$. We shall consider the heat equation on $NA$ and prove a structure theorem for a diffusion on the group which is typically called a Brownian motion. This theorem then shows how we may calculate the heat kernel of real hyperbolic space in a relatively easy fashion.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2001 ELibM for the EMIS Electronic Edition